医療薬学
Online ISSN : 1882-1499
Print ISSN : 1346-342X
ISSN-L : 1346-342X
ノート
抗結核療法中に塩酸アプリンジンの血清濃度低下が認められた末期腎不全患者の 2 症例
古久保 拓山川 健次郎坪庭 直樹松永 千春根来 早紀子和泉 智前川 きよし山川 智之
著者情報
ジャーナル フリー

2008 年 34 巻 9 号 p. 871-875

詳細
抄録

We present two cases of markedly decreased serum aprindine levels during anti-tuberculous therapy.Case 1 was a 65year-old man with end-stage renal disease (ESRD) on regular dialysis who was being treated for atrial fibrillation with oral aprindine (40 mg/day).In the 6-month period before treatment with anti-tuberculous drugs,the mean serum aprindine concentration had been 1.01 (SD 0.31)μg/mL (n=6).When anti-tuberculous therapy including rifampicin was commenced for intestinal tuberculosis,there was a marked decrease in the serum aprindine concentration to 0.14μg/mL but after it was discontinued,the serum aprindine concentration rose to 0.48μg/mL.
Case 2 was a 76-year-old man with ESRD on regular dialysis who was being treated for paroxysmal atrial fibrillation with oral aprindine (30 mg/day).In the 9-month period before anti-tuberculous therapy,the mean serum aprindine concentration had been 0.67 (SD 0.16)μg/mL (n=9).Anti-tuberculous therapy including rifampicin for soft-tissue tuberculosis of the left arm resulted in a marked decrease in the serum aprindine concentration to 0.09μg/mL.
Aprindine is known to be metabolized by cytochrome P 450 (CYP) 2D6 and CYP3A4 and rifampicin is a potent inducer of CYP3A4 but has little effect on CYP2D6.Accordingly,the coadministration of rifampicin is assumed to have caused the substantial decreases in serum aprindine concentrations,probably through the induction of CYP3A4.Concomitant administration with rifampicin may therefore result in the failure of aprindine to ameliorate arrhythmia.

著者関連情報
© 2008 日本医療薬学会
前の記事 次の記事
feedback
Top